MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 05/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(6), patient site id: (b)(6).It was reported that on (b)(6) 2022, a tailor flexible annuloplasty ring was implanted.On (b)(6) 2022, the patient experienced worsening of pre-existing atrial fibrillation found on electrocardiogram (ekg).Amiodarone and beta blockers were administered to treat the arrhythmia, and a cardioversion was performed.The atrial fibrillation was still persistent at the time of discharge on (b)(6) 2022.There was a prolonged hospitalization due to this event.
 
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14833750
Report Number2135147-2022-00440
Device Sequence Number2382498
Product Code KRH
UDI-Device Identifier05414734009447
UDI-Public05414734009447
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-30
Device Lot Number8256402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight82 KG